# SDR AALA971817

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - COFFEE BAR SUPPORT BEAM HAS DEEP CORROSION.  REMOVED AND REPLACED COFFEE BAR SUPPORT PER AARD 51-01-00.  (M)
